# SDR FDEA201206132228

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,953 hours, 23,809 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED GEAR DOWN, AND DID NOT GET A LT MAIN GEAR INDICATOR GREEN LIGHT.  INITIATED GA. COMPLETED QRH GEAR DISAGREE CHECKLIST. STILL NO LT GEAR INDICATOR GREEN LIGHT.
